| Catalog Number |
5407120472 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated and was leaking.1 event had a minor injury, illness, or impairment leading to hospitalization or prolonged hospitalization.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 1 previously reported event is included in this follow-up record.Product return status 1 device was not available for evaluation.
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated and was leaking.- 1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.